Journal article icon

Journal article

Interplay between dividend rate and business constraints for a financial corporation

Abstract:

We study a model of a corporation which has the possibility to choose various production/business policies with different expected profits and risks. In the model there are restrictions on the dividend distribution rates as well as restrictions on the risk the company can undertake. The objective is to maximize the expected present value of the total dividend distributions. We outline the corresponding Hamilton-Jacobi-Bellman equation, compute explicitly the optimal return function and determ...

Expand abstract

Actions


Access Document


Publisher copy:
10.1214/105051604000000909

Authors


Journal:
Annals of Applied Probability
Volume:
14
Issue:
4
Pages:
1810-1837
Publication date:
2004-11-05
DOI:
EISSN:
1050-5164
ISSN:
1050-5164
URN:
uuid:1749cf18-1811-4077-9cc3-116b47d00e3f
Source identifiers:
147983
Local pid:
pubs:147983

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP